# SDR AALA20091210TUL05

- Difficulty date: December 10, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 34,010 hours, 11,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF RIGHT INBOARD FLAP SPAR AREA IN SEVERAL PLACES.  INSTALLED TWO DOUBLERS PER ENGINEERING AUTHORIZATION COMP 57-008337.
